# SDR CA040615001

- Difficulty date: June 15, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 42,665 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) FAULT: ON FINAL APPROACH, WHEN FLAP 1 SELECTED, ONLY SLATS CAME OUT. NO FLAPS, RECYCLED TWICE NOJOY. SLATS ONLY LANDING CARRIED OUT.   ACFT OUT OF SERVICE FOR INVESTIGATION.  COMMENTS: FURTHER INFO WILL FOLLOW.
